Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Premature ejaculation, unable to maintain erection, depression, loss of self -respect. Any treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 127 Questions
Hi, I am 27 years old and have masturbated approximately 3-4 times a week since I was 14. I have now reached the stage where I am unable to maintain an erection & i also suffer from premature ejaculation. This has left me feeling depressed and I have lost all my self respect. It is also affecting my ability in social situations. Please can you advise if there is any treatment available? I am approximately 5'7" and weigh 60kg. I have no previous medical history.
Posted Sun, 6 May 2012 in Premature Ejaculation
Answered by Dr. A. CHAKRAVARTHY 23 hours later

Thank you for posting your query.

From your query I could understand that you are too much worried about your past practice of masturbation.

Masturbation is a natural and normal method of attaining sexual satisfaction.
Masturbation is practised by both men and women of almost all ages after attaining puberty.
Masturbation in normal frequencies will not cause any health problems.
Masturbation as such will not cause erectile dysfunction or premature ejaculation organically.

The anxiety or feeling of guilt of doing masturbation can lead to psychogenic cause of erectile dysfunction.

Most common cause of erectile dysfunction is psychological. Other causes need to be ruled out as well.

The other common causes are:

1. Smoking

2. Diabetes Mellitus

3. Alcohol

4. Hypertension

5. Medicines

6. Stress

7. Depression

The erectile dysfuction at this age can be managed initially by certain medications. But I do not think you need these at this time. However, you can discuss regarding the same with your physician.

Premature ejaculation can be managed by Physical Methods like Stop and start method, squeeze method.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor